A Caltech Library Service

Ẑ invariants at rational τ

Kucharski, Piotr (2019) Ẑ invariants at rational τ. Journal of High Energy Physics, 2019 (9). Art. No. 92. ISSN 1126-6708. doi:10.1007/JHEP09(2019)092.

[img] PDF - Published Version
Creative Commons Attribution.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


Ẑ invariants of 3-manifolds were introduced as series in q = e^(2πiτ) in order to categorify Witten-Reshetikhin-Turaev invariants corresponding to τ = 1/k. However modularity properties suggest that all roots of unity are on the same footing. The main result of this paper is the expression connecting Reshetikhin-Turaev invariants with Ẑ invariants for τ ∈ ℚ. We present the reasoning leading to this conjecture and test it on various 3-manifolds.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Kucharski, Piotr0000-0002-9599-5658
Additional Information:© 2019 The Authors. This article is distributed under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits any use, distribution and reproduction in any medium, provided the original author(s) and source are credited. Article funded by SCOAP3. Received: July 23, 2019; Accepted: August 24, 2019; Published: September 12, 2019. I would like to thank Sergei Gukov for his mentoring, Sungbong Chun for invaluable support, and Miranda Cheng for directing my attention to this topic. I am also grateful to Francesca Ferrari, Sarah Harrison, Thang Le, Pavel Putrov, and Piotr Su lkowski for insightful discussions. My work is supported by the Polish Ministry of Science and Higher Education through its programme Mobility Plus (decision no. 1667/MOB/V/2017/0). This research was supported in part by the National Science Foundation under Grant No. NSF PHY-1748958 while I was visiting Kavli Institute for Theoretical Physics in Santa Barbara.
Group:Walter Burke Institute for Theoretical Physics
Funding AgencyGrant Number
Ministry of Science and Higher Education (Poland)1667/MOB/V/2017/0
Subject Keywords:Chern-Simons Theories; Quantum Groups; Supersymmetric Gauge Theory; Topological Field Theories
Issue or Number:9
Record Number:CaltechAUTHORS:20190913-102439714
Persistent URL:
Official Citation:Kucharski, P. J. High Energ. Phys. (2019) 2019: 92.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:98642
Deposited By: Tony Diaz
Deposited On:13 Sep 2019 17:39
Last Modified:16 Nov 2021 17:40

Repository Staff Only: item control page